# SDR ASAA2018101726508

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 30,649 hours, 8,933 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE THE AUTO FAIL AND ALTN LIGHTS ILLUMINATED COMPLIED WITH QRH. NORMAL OPS. GROUNDED - YES. FAULT HISTORY SHOWS OFV LRU FAIL ON NR 2 CONTROLLER. PERFORMED SYSTEM TESTS ON BOTH CONTROLLERS- SYS TESTS OKAY REF FIM 21-31-TASK 801.
